Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having cramps in stomach, loose stool and feeling uncomfortable. Took darolac. Any ides?

Answered by
Dr.
Dr. Abhijit Deshmukh

Gastroenterologist

Practicing since :2001

Answered : 492 Questions

default
Posted on Sat, 22 Dec 2012 in Digestion and Bowels
Question: I am having cramps in my stomach..not painful but yes uncomfortable feeling after having food. Also having loose motions and that too not frequent. I am having this feeling from last 4-5 days and Today morning I have taken one dose of Darolac
doctor
Answered by Dr. Abhijit Deshmukh 1 hour later
Hi

Thanks for the query.

It is likely that you are suffering from a mild stomach infection which is likely to recover in few days.
Please continue taking darolac. Also maintain adequate fluid intake with additional intake of butter milk and curd.
You can take mild antispasmodic like mebeverine group of drugs which will help relieve pain.
You can take mild antidiarrhoeal to control diarrhoea if its really bothering.
Avoid antibiotics unless you have associated fever or blood in stools.

Hope this answers your query. Please do reply in case of any further questions.

Wish you a speedy recovery.

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Abhijit Deshmukh 30 minutes later
Dear Dr. Deshmukh,

Thank you for your reply... Kindly let me know the dosage of Derolac.

From travelling I am travelling overseas.... Kindly advise me the some antispasmodic like mebeverine group of drugs and also antidiarrhoeal to carry along with me...

Your prompt reply highly appreciated.

Regards/XXXXXXX
doctor
Answered by Dr. Abhijit Deshmukh 7 hours later
Hi XXXXXXX
Thank you for the query.
You can take darolac twice a day till symptoms persist.
Mebeverine is available by name of colospa retard which can be taken twice a day.
Also AD 100 or enuff 100mg is a mild antidiarrhoeal can be taken maximum thrice a day till symptoms last. These are quite safe medications however the regulations make them prescription based. Hence I suggest you to pick from the doctor's office.
Hope this answers your query.
Wish you a speedy recovery...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Antispasmodic medication

doctor1 MD

Hello. I received my period on Monday evening, which typically lasts three days. I am still bleeding a lot, and have cramps, a sore lower back, as if I were in the middle of my cycle. I am worried, and feel something is off. I did have severe pain...

doctor1 MD

My wife (31 years) is having persistent stomach ache in the form of shooting pain frequently. She took Norflox-TZ (2 tablets) but there is no relief so far. Can you advise what could be the best remedy?

doctor1 MD

My Wife is having a lower abdomen pain after taking an i Pill , how to get rid of it ? Please let me know.

doctor1 MD

For months now I have had pain under the ribcage, this has, in recent weeks started to radiate throughout my back. In addition I am constantly bloated, especially after meals & either seem to have constipation or the runs. Omoprozole tablets have not eased, neither have ibrufen.

doctor1 MD

hey i ate breakfast this morning after i started experiencing abdominal pain mostly on the left side i thought i had to go number two i tried and got a little loose stool out but nothing major i have been hurting all day i took a shower and also noticed i was ovulating as well please tell me what u think it is and what i should do.

doctor1 MD

I have a cramp in my lower left side, below the navel that waxes and wanes, and goes on for weeks at a time. Sometimes it is sharp, but usually is dull. I only get occasional diarea. I m not constipated. I m taking an antispasmodic ,which seems to help. It does seem to be effected by food, especially certain types. Not sure what it could be.

doctor1 MD

Hi. My baby is 3 months old. For past 3-4 days she has been crying uncontrollably for 5-10 minutes every night between 9 and 10pm. I was advised by my pediatrician to give Collimex. However I noticed that the formulation contained Dicycloverine which has serious side effects (see NHS webpage -http://www.nhs.uk/Conditions/Colic/Pages/Treatment.aspx)
I had changed my pediatrician and he advised Neopeptine. I understand it contains Simeticone (which has no known side effects according to NHS). Dill seed oil is also safe. Are the other ingredients safe - Amylase & Papain? Thanks - Madhuri